# SDR SWIA2020033049714

- Difficulty date: February 9, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR LEADING EDGE LOWER CORNER PREVIOUS REPAIR IS CHAFED AT THE LOWER SIDE        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED DAMAGED REPAIR FILLER ON L/H MLG DOOR LEADING LOWER CORNER I.A.W. BOMBA REO.
